MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SET WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SET WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7450-24
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
Per email (medwatch report # mw5106294; it was reported that cadd- pump kit, cadd -ms3 pump alarms low volume early (under-delivery).No patient injury reported.

Brand Name
CADD ADMINISTRATION SET WITH FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13591954
Report Number3012307300-2022-04110
Device Sequence Number12277456
Product Code FRN
UDI-Device Identifier10610586028694
UDI-Public10610586028694
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-7450-24
Device Catalogue Number21-7450-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Initial Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown